# SDR MZZA9503

- Difficulty date: January 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N309AS
- Make and model: Boeing 727212
- Aircraft serial: 21947
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SPN - FLT 921 - AIR RETURNED TO SPN DUE TO NOSE GEAR RED LIGHT WOULD NOT GO OUT.  FOUND PIN AND WIRE SPLICE BAD.  REPINNED AND SPLICED IN NEW WIRE ON C/P OF UPPER NOSE GEAR CONTROL SWITCH.  OPS CHECK NORMAL.  (X)
